# SDR DALA2016022901590

- Difficulty date: February 25, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 67,733 hours, 16,336 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK, FOUND RED LIGHT ASSY LEADING TO L2 DOOR, INOPERATIVE.  MAINTENANCE FOUND WIRE AT BULKHEAD FLOOR LEVEL UNDER LIGHT ASSY DAMAGED BY TRIM AND REPAIRED.  SYSTEM OPERATION IS NORMAL.
